# SDR DALA2022060303889

- Difficulty date: June 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 106,198 hours, 15,453 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Condition: Inoperative
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 0196 -ATO- DUE TO LT PACK OFF DURING THROTTLE ADVANCE. CORRECTIVE ACTION: R/R LT PACK FLOW CONTROL SHUT OFF VALVE. A/C RTS. (2260661)
